Just looking at the new forum and intend to get more involved .
I am at the stage where my meds are not sufficient to keep me going . I asked my neurologist what the max doses were, and he said there was none . It depends on the person , but that I was already on a fairly high dose of Sinemet , Requip and Amantadine .
Skin patches were then discussed , has anyone else tried these ?
Hello to all .
Sorry to hear you are having trouble with symptoms. I don't have any experience with the patches but a fellow YOPD friend does. He uses them because Mirapex or Requip (can't remember which) made him very sick. He does get a rash from the adhesive. His tremor is still quite evident and interferes with his job tasks.
Some people add Azilect to their cocktail of drugs. Has your neuro talked to you about that?
Good luck and I hope you find something that works.
Like you I am a returnee today having a look at the new PUK site. I have been using Neupro Rotigotine patches for the past couple of years. I started at 4mg and although at first they did help I 'm now on 14mg over 2 patches. My Neuro advised the max is 16mg. Not too sure where we go from there.
Thanks for the info Sherryll and Pebble , I think I have got the right combination of tabs but it is the dips in between when I have to wait for the next dose to kick in that troubles me .
Seems like the patches may help in controlling the dosage more , sort of .....smoothing them out .
I am just about getting by on popping the odd extra sinemet on certain days . However if these get too frequent then neurologist suggests I should try the patches .
Hello - I remember you.
Have you tried 'the cup of strong coffee' trick, singingpete? When you feel that you are 'going-off',have a couple of mouthfuls of coffee. It usually works for me.
I am just enduring my morning routine at the moment - you are probably doing the same. Since waking I have gone through every discomfort in the book - I would describe in more detail but I expect you might know what I am talking about.
Do you like this new forum - will you be staying?
Hi Lin , nice to hear from you , I still like your poetry ....
I have never tried the coffee ( drink tea mainly ) but intend to now . I will let you know if any results.
Yes I know what you are talking about . I have just had another disturbed sleep night and this morning is one of my - 'toes curling' - mornings on top of everything else ..
Yes this new forum is looking interesting , I will do my best to come on more .
Cheers , Pete